# SDR CA050603004

- Difficulty date: May 29, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Amd FALCON10
- Engine: Garrtt TFE73121C
- System (JASC): 3251 · Steering Unit
- Part: Servo Valve
- Part number: 28784101
- Part serial: U234
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK AT NOSE GEAR. HYDRAULIC SERVO VALVE FOUND LEAKING. VALVE REPLACED.
